# SDR A6WA2017120745456

- Difficulty date: December 6, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 32,168 hours, 30,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

4231  EMERGENCY LIGHTS ROW 5 INOP ON FLOOR. PLACARDED & PLACED ON MEL.   REMOVED & REPLACED EMERGENCY LIGHT STRIP ROW 5 IAW 33-51 & AWAC SUPP
16-371A. OPS CHECK GOOD.
